# SDR ASAA1048205

- Difficulty date: July 30, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 56,444 hours, 34,877 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574683SP
- Part serial: AK00765
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SURFACE HAS DENT WITH DELAMINATION.  REPAIRED DENT.
